Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Simple complete Boolean algebras


Authors: Thomas Jech and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 129 (2001), 543-549
MSC (1991): Primary 03Exx
Published electronically: July 27, 2000
MathSciNet review: 1707521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every regular cardinal $\kappa $ there exists a simple complete Boolean algebra with $\kappa $ generators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03Exx

Retrieve articles in all journals with MSC (1991): 03Exx


Additional Information

Thomas Jech
Affiliation: Department of Mathematics, The Pennsylvania State University, 218 McAllister Bldg., University Park, Pennsylvania 16802
Address at time of publication: Center for Theoretical Study, Jilská 1, 110 00 Praha 1, Czech Republic
Email: jech@math.psu.edu, jech@cts.cuni.cz

Saharon Shelah
Affiliation: Institute of Mathematics, The Hebrew University of Jerusalem, 91904 Jerusalem, Israel
Email: shelah@math.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05566-0
PII: S 0002-9939(00)05566-0
Received by editor(s): January 13, 1999
Received by editor(s) in revised form: April 30, 1999
Published electronically: July 27, 2000
Additional Notes: The authors were supported in part by National Science Foundation grants DMS–98-02783 and DMS–97-04477.
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2000 American Mathematical Society